# SDR SWIA201335699

- Difficulty date: November 27, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 29,507 hours, 23,980 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BATT RIB HAS CRACK AT AFT OTBD FASTENER.  C-CHECK LT BATT RIB REPAIRED IAW REO.
